# SDR DALA2022030101284

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 19,333 hours, 7,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2138436) DURING INSPECTION FOUND EEPL EXIT SING, BASE BROKEN WAS FOUND ON RH GALLEY NO.4. EMERGENCY LIGHT ASSEMBLY AT RH GALLEY #4 WAS REPLACED PER B737-900 AMM 33-51-01-960-802. OPS TEST OK.
